Buy online Panadol Night 20 Tablets - Haven Pharmacy Burkes

These tablets contain paracetamol (an analgesic) which is a painkiller that relieves aches and pains in the body. Panadol night is an antipyretic, which reduces the body’s temperature when you have a fever, it also contains diphenhydramine hydrochloride that is an antihistamine, which treats cold and flu congestion and gives you a restful sleep while trying to heal. What are the ingredients? Each tablet contains Paracetamol 500 mg and Diphenhydramine hydrochloride 25mg. Also contains lactose. How To Use: For bedtime use only. Swallow Panadol Night with or without water. Maximum order of 2 packers per transaction. See leaflet for further information .